Jump to content



Photo

Dropping From 90 To 60 To 30, Then Tapering Slowly


  • Please log in to reply
34 replies to this topic

#31 bronxbomber

bronxbomber

    Advanced Member

  • Site Supporter
  • 84 posts

Posted 19 August 2017 - 09:35 PM

Took 5 days of 20 mg Prednisone and it really relieved much of my sciatica pain. But I took the last dose on Wednesday and by today (Saturday) the pain has returned. An MRI is in my future because it will help diagnose what's actually causing this problem. Can't cure it if you don't know what's causing it.

I've decided to restart my Cymbalta taper. Yesterday was my last day on 2 mg - 10 bbs. I plan to taper by one bb each day down to 1 mg - 5 BB's. Then 2 days at 4 bbs, 2 at 3, down to 3 days at 1 bb. If all goes well, I will take my last bb on Labor Day Saturday.

I'm praying that in 2 weeks my Cymbalta story will be over, and the rest of my life story will be about to start.

#32 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,697 posts
  • LocationMissouri

Posted Yesterday, 08:15 AM

Great plan BB. I hope all goes well. Let me know how the MRI turns out.


#33 KathyInFL

KathyInFL

    Advanced Member

  • Site Supporter
  • 85 posts

Posted Yesterday, 10:30 PM

Bronx, what's a bb?


#34 bronxbomber

bronxbomber

    Advanced Member

  • Site Supporter
  • 84 posts

Posted Yesterday, 10:54 PM

KIF, it's my very unscientific name for each tiny little pill found in a Cymbalta capsule. In the case of the generic I am taking, 5 of those teeny tiny white pills equals one mg. of Cymbalta.

#35 bronxbomber

bronxbomber

    Advanced Member

  • Site Supporter
  • 84 posts

Posted Yesterday, 11:15 PM

KIF, I guess most people refer to them as "beads" rather than "bb's". Sorry about that.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users